A medical student by the name Rosette has shocked the world. This is after she passed on because of severe COVID-19 vaccine side effects.
Since the beginning of last year, the entire world has been fighting the Nova Corona Virus, which is a serious threat to our lives. We have lost millions of lives since the outbreak began. South Africa alone has lost over 83,000 people to the dreaded virus.
There was no cure or vaccine to battle the virus at first. That is why when the vaccinations came; it was a welcome relief that there might be a means to fight it. Every country across the globe rushed at the chance to receive them and distribute them to their people.
Almost every country is amid rolling out vaccines. People are being vaccinated in large numbers. In Kenya, they have urged civil servants to be vaccinated.
The Kenyan Government threatened teachers in public schools of missing their salaries if they did not take the jab.
Despite the negative effects, many people respond well to the vaccine, while others do not. Those that experience negative side effects are very few. We expect this given that the human body can be allergic to many things.
Vaccines may be beneficial and help us get through this infection for the time being, but everyone is unique and reacts differently to different treatments and injections.
Since the outset, there have been complaints concerning the vaccine, with some patients experiencing negative side effects. The effects include diarrhea, severe headaches, fever, and physical pain among others.
Rosette was not so fortunate. The medical student claimed she had never had the type of headache and chest aches she experienced after receiving the vaccine. She tragically died afterwards.
Below is a screenshot of the post she wrote shortly before they reported her dead.
This doesn’t happen often. It is also not clear whether she had the virus already before receiving the vaccine. People need to realize that this is an isolated case. Vaccinations are very necessary if we are to beat the virus.